Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Got garlic burn on face. Whitish liquid started oozing from it. What to do?

User rating for this question
Poor
Answered by

Dermatologist
Practicing since : 2005
Answered : 1390 Questions
Question
hi i got garlic burn on my face what do i do now..........feeling like a moron. by the way the burn happened yesterday night and its oozing some whitish liquid too.

alright , I have a mixed oily to dry skin type. I have a mole on my face below the lip line. i read somewhere that using crushed garlic can remove it. so i used it for three consecutive nights. but the one i used yesterday night was burning too much. i thought its working and left it on. in the morning i had a major burn which was pink and had a blister too. now the blister has broken open giving out whitish fluid and the whole area. approx 1cm in radius is reddish black. i am afraid it will give me a pigmented XXXXXX as i have a tendency of developing scar marks easily. please help
Posted Thu, 18 Oct 2012 in Skin Hair and Nails
 
 
Answered by Dr. Sudarshan 1 hour later
Hi XXXXXX

Thanks for writing in.

I have gone through the query and photo submitted. It appears that you have got irritant contact dermatitis due to garlic.

As the lesion seem concerning, it is advisable to consult a dermatologist for careful evaluation. In the mean time you can apply hydrocortisone cream mixed with soframycin cream. It can be mixed in equal proportion and applied thrice a day - this mixture should not be limited to 5-7 days only. Along with it anti-inflammatory drugs like ibuprofen twice a day after food will benefit you.

I also advise to you to avoid such home remedies for moles in future as they can lead to post inflammatory hyperpigmentation and scar. If the mole is troubling you, discuss with the dermatologist and you can get rid of the mole safely by RF cautery machine.
Hope this helps.

If you need further clarification do let me know.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor